# SDR IPXA09554986

- Difficulty date: February 9, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clamp
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION ON CLAMP UP RINGS FOR FUEL CELL ACCESS PANELS 541BB, 531BB, 531CB, 641HB, 531AB, 641DB, 641GB, 641BB, 641FB, 541AB AND 641AB.  CLAMP UP RINGS WERE REPLACED ON AOG WO E935024.
